# SDR UIEA2018071601494

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,139 hours, 22,530 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ( LEFT & RIGHT ) RADARS FAILED PRIOR TAKE OFF. RE-RACK WX CONTROL PANEL PERFORMED WX OPS CHECK IAW AMM 34-43-00 SYSTEM CHECK NORMAL. CLEANED CONNECTOR.
